Recalled Dietary Supplements May Contain Steroids
Bodybuilder.com is conducting a voluntary recall of 65 of its dietary supplements sold on its website due to the possible inclusion of steroids in the products. The FDA informed the company that the products in question contain ingredients classified as steroids. The company has not confirmed the FDA’s findings yet with an independent study, but is conducting the recall as a safety precaution.
The ingredients found are considered drugs and this company is not approved by the FDA to distribute these substances. Some of the ingredients the FDA claims it found include:
There are many adverse health issues associated with the use of these and other similar steroids. The manufacturer of dangerous drugs may be found negligent or legally liable for damages related to health problems. Some of the health issues include:
- Acute liver injury
- Male infertility
- Breast enlargement in men
- Short stature in children
- Increase risk of stroke, heart attack, and death
So far, there have been no reports of anybody suffering adverse affects from any of the products being recalled. The company has received assurances from all of its manufacturers that there are no illegal substances in any of the products in question. Customers who have any of the recalled products should stop taking the product immediately and consult with a physician. Please visit http://www.fda.gov/Safety/Recalls/ucm188929.htm for a list of the recalled products.
Any adverse reactions to any of the products should be reported to the FDA’s MedWatch Adverse Event Reporting program, online at www.fda.gov/MedWatch/report.htm.
To find out more about the product recall, and how to return products distributed by Bodybuilding.com, please call please call 1-866-236-8417 or e-mail firstname.lastname@example.org.